# SDR SWAA2022021793757

- Difficulty date: June 2, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD SUPPORT CHANNEL CRACKED AT LOWER SURFACE BS 540 LBL 26'. / REMOVED AND REPLACED FLOORBOARD SUPPORT CHANNEL AT BS 540; LBL 26 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG# 143A0060 REV A WN0414
